... out in time but not certain so I took the Plan B pill the next day (maybe 30 or so hours after the incident). I'm experiencing normal discharge just as I would normally and haven't experienced any symptoms (it's been 3 days since I took the pill), but my next period isn't due until 17 days..am I ok? Everything seems fine and normal
It doesn't matter if he withdrew before ejaculating, as sperm can still be present in pre-ejaculate, even if he's urinated since the last ejaculation.
You don't always get symptoms with Plan B. It varies.
The only way to know if you're pregnant, is to do a test if you don't start your period at the expected time. Plan B can also make your period late, so a test is the only way to know which is causing the delay.
Yes I think you will be fine, don't beat yourself up over this because whats done has been done and the time will pass. Plan B said on their sit they are 89% effective if taken up to 72hrs past sex and 95% effective if taken around 24hrs after sex. Also even though a lot people get pregnant off one encounter at the same time the chances to get pregnant from one encounter is still pretty low, as there are multiple coupes who try having a babies for months if not years with no success. In your situation he pulled out and yes there could have still been some sperm released before hand since it is known fact to happen, but unlike him cuming inside you he pulled out thus a lot of the sperm didnt get in. 2nd you took the plan B pill and took it within 24hrs. So all in all I say you will be ok.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2015 • 2 answers
Posted 13 Mar 2015 • 2 answers
Posted 14 Apr 2015 • 1 answer
Posted 27 Jun 2016 • 1 answer
Posted 14 Aug 2016 • 2 answers